SEARCH VEGSOURCE:
Custom Search

 


Reply To This Post         Return to Posts Index           VegSource Home


From: Dr. Doug Graham (DrGraham.vegsource.com)
Subject:         Re: HOT FLASHES
Date: August 4, 2013 at 12:18 am PST

In Reply to: Re: HOT FLASHES posted by Feather Smith on August 3, 2013 at 11:07 pm:

B vitamins such as niacin are affected when hormones shift, and you feel it due to associated vasodilation. Adrenaline, cortisol, and many other critical hormone levels change along with the reproductive hormones. Some symptoms are expected.

Reply To This Post         Return to Posts Index           VegSource Home


Follow Ups:


    


Post Reply

Name:
E-mail: (optional)
Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:



See spam or
inappropriate posts?
Please let us know.
  


Want to see more videos? Subscribe to VegSource!

Every time we post a new video, we'll send you a notice by e-mail.

No spam ever and you can easily unsubscribe at anytime.

Enter your email address, your first name, and press Submit.


Your Email:
First Name:
Newsletter archive

Infomercial production direct marketing